Open Access
September, 1976 Inequalities for Semiregular Group Divisible Designs
Peter W. M. John
Ann. Statist. 4(5): 956-959 (September, 1976). DOI: 10.1214/aos/1176343592


Let $s_{ju}$ be the number of varieties in common to the $j$th and $u$th blocks of a symmetric semiregular group divisible design. Connor (1952) and Saraf (1961) have given inequalities for $s_{ju}$. Both these inequalities lead to the same stronger inequality $\lambda_1 \leqq s_{ju} \leqq 2\lambda_2 - 1$. Both the upper and lower bounds are attained by a series of designs derived from lattices.


Download Citation

Peter W. M. John. "Inequalities for Semiregular Group Divisible Designs." Ann. Statist. 4 (5) 956 - 959, September, 1976.


Published: September, 1976
First available in Project Euclid: 12 April 2007

zbMATH: 0357.62055
MathSciNet: MR419256
Digital Object Identifier: 10.1214/aos/1176343592

Primary: 62K10

Keywords: group divisible , incomplete block design , semiregular

Rights: Copyright © 1976 Institute of Mathematical Statistics

Vol.4 • No. 5 • September, 1976
Back to Top